Quasi-norm local error estimators for p-Laplacian

Liu, Steve Wenbin and Yan, Ningning (2001) Quasi-norm local error estimators for p-Laplacian. SIAM Journal on Numerical Analysis, 39 (1). pp. 100-127. ISSN 0036-1429. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1137/S0036142999351613
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 29 Jun 2011 12:44
Last Modified: 23 Jun 2014 11:07
Resource URI: https://kar.kent.ac.uk/id/eprint/22899 (The current URI for this page, for reference purposes)
  • Depositors only (login required):